An edge coloring problem for graph products

Faudree, RJ and Gyárfás, András and Schelp, RH (1996) An edge coloring problem for graph products. JOURNAL OF GRAPH THEORY, 23 (3). pp. 297-302.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1155

Update Item Update Item